On P(X > Y) for extended family of distributions

Maiti, Sudhansu S., Murmu, Sudhir . Calcutta Statistical Association Bulletin 2011. 63 (249--252) :339-357

Locate this article in:

Bibtex

@article{CIS-265794,
  Author = {Maiti, Sudhansu S. and Murmu, Sudhir},
  Title = {On P(X > Y) for extended family of distributions},
  Journal = {Calcutta Statistical Association Bulletin},
  Volume = {63},
  Number = {249--252},
  Year = {2011},
  Pages = {339--357},
  Keywords = {von Mises distribution, Analysis of deviance, wrapped Cauchy distribution, Special 7-th Triennial Proceedings volume, analysis of mean directions, location dispersion model, Watson-Williams test, Bayes estimate, lower confidence limit, Metropolis-Hastings algorithm, Delta method}
}

Similar articles